Skip to Main Content

Volume 22 Issue 2 Year 2014

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 22 Issue 2 April 2014

Table of Contents

Articles

David Hamonangan Sinaga, Linda Suyati, Agustina L. N. Aminin

Views: 760 | | Language: EN
Received: 13 Jan 2015; Published: 13 Jan 2015.
PDF
30-35

Wildan Suyuti Mustofa Marthana, Tri Retnaningsih Soeprobowati, Munifatul Izzati

Views: 1946 | | Language: EN
Published: 13 Jan 2015.
PDF
52-59

N. Maharani, J. Achmadi, S. Mukodiningsih

Views: 977 | | Language: EN
Received: 13 Jan 2015; Published: 13 Jan 2015.
PDF
36-39

Noor Saif Muhammad Mussafi

Views: 500 | | Language: EN
Received: 13 Jan 2015; Published: 13 Jan 2015.
PDF
40-47

Abdul Haris, Didik Setiyo Widodo, Rahmad Nuryanto

Views: 926 | | Language: EN
Received: 13 Jan 2015; Published: 13 Jan 2015.
PDF
48-51